# SDR WX0A2018031973314

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 59,254 hours, 49,096 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR AROUND ROW 37 DEF,  DURING DESCENT.  FOUND A BAD CONNECTOR P1-6149 AT BALLAST.  R & R THE BALLAST.
